# SDR FDEA201206282392

- Difficulty date: June 28, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 247-278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR STRUCTURE PLATE STA 247-278, RBL 20-27 HAS CORROSION.  REMOVED CORROSION IAW SRM-51-10-02 CHECKED LIMITS ORIG. MAT. .050 AFTER   REWORK .043   L=16" W=4" D=.007 FOUND TO BE OUT OF LIMITS NO ALLOWABLE LIMITS.  REMOVED AND REPLACED FLIGHT DECK FLOOR STRUCTURE PLATE IAW-SRM-51-40-02 AND DWG 141N5810.  CAT."A" MAJOR REPAIR.
